Supply response and risk in Chinese agriculture

Ghatak, S. and Seale Jr., J. (2001) Supply response and risk in Chinese agriculture. The Journal of Development Studies, 37(5), pp. 141-150. ISSN (print) 0022-0388

Full text not available from this archive.
Item Type: Article
Uncontrolled Keywords: economic development
Research Area: Economics and econometrics
Faculty, School or Research Centre: Faculty of Arts and Social Sciences (until 2017) > School of Economics (until November 2012)
Depositing User: Wendy Morris
Date Deposited: 19 Apr 2007
Last Modified: 01 Sep 2011 13:59

Actions (Repository Editors)

Item Control Page Item Control Page